# SDR ASAA2018071725455

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 15,176 hours, 5,028 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING IN SEA CAPT PFD DISPLAYED VTK. FMC UNSELECTABLE ON CDU. THIS CONTINUED ALL THE WAY TO THE GATE. GROUNDED - YES. UNABLE TO DUPLICATE DEFECT, ACCOMPLISHED FIM 34-61 TASK 801 LEFT FMC BITE TEST PASSED. NO VTK FLAG, NO FAULTS LOGGED IN HISTORY. NO FAULTS LOGGED IN RIGHT FMC. GROUND VERIFICATION TEST PASSED. THIS CLEARS MEL 34-36J.
